# SDR USAA040821

- Difficulty date: September 30, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Nr 2 Nacelle
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, CHANNEL WITH A 4 INCH LONG CRACK IN LOWER CHANNEL AT NR 2 NAC, STA 345.  REMOVED AND REPLACED CHANNEL IAW SRM 51-10-02.
